# SDR CALA2017110303915

- Difficulty date: November 3, 2017
- Submitted: November 4, 2017
- Operation: Air carrier
- Aircraft: N26123
- Make and model: Boeing 757224
- Aircraft serial: 28966
- Aircraft time: 75,251 hours, 18,650 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Frayed
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 EMERGENCY SLIDE SUPPORT Y STRAP, FRAYED/DAMAGED. REMOVED SLIDE AND INSTALLED NEW STRAP, REINSTALLED SLIDE IAW MM 25-66-01-404-044. OPS CHECKED GOOD.
